Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Oct 13, 2021, 3:41 AM CDT for Caddo County, Kiowa County, Tillman County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2021, 3:41 AM CDT (08:41 UTC)
- Expired
- Oct 13, 2021, 4:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Hail
- 0.25 in
- Wind
- 55
Counties Caddo County, OK, Kiowa County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted.
549
WWUS84 KOUN 130841
SPSOUN
Special Weather Statement
National Weather Service Norman OK
341 AM CDT Wed Oct 13 2021
OKZ017-018-022>024-035>038-TXZ083-085-130915-
Kiowa OK-Tillman OK-Kingfisher OK-Washita OK-Canadian OK-Caddo OK-
Comanche OK-Jackson OK-Blaine OK-Wilbarger TX-Hardeman TX-
341 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of eastern Washita,
northwestern Comanche, southwestern Kingfisher, Caddo, eastern
Jackson, Kiowa, southeastern Blaine, western Tillman, western
Canadian, northern Wilbarger and east central Hardeman Counties
through 415 AM CDT...
At 340 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Greenfield to 3 miles
southeast of Cloud Chief to 6 miles northwest of Chillicothe.
Movement was northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Altus, Frederick, Hinton, Carnegie, Snyder, Geary, Okarche, Hydro,
Tipton, Mountain View, Chillicothe, Binger, Fort Cobb, Calumet,
Mountain Park, Indiahoma, Eakly, Davidson, Roosevelt and Gotebo.
This includes Interstate 40 between mile markers 88 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3519 9882 3578 9843 3576 9790 3512 9833
3417 9908 3422 9970
TIME...MOT...LOC 0840Z 237DEG 48KT 3575 9843 3522 9878 3430 9961
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
$$
ZwinkWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Oct 13, 2:14 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Oct 13, 2:14 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
214 AM CDT Wed Oct 13 2021
...New SHORT TERM, LONG TERM, UPPER AIR...
.SHORT TERM...
(Today and tonight)
Issued at 210 AM CDT Wed Oct 13 2021
A line of storms will continue moving through central Oklahoma
this morning. The orientation of the shear vector will remain
parallel to the Pacific front, so linear mode will be maintained
and favored as the squall line continues to move eastward. The
primary hazard with these storms will be damaging wind gusts,
although all hazards are still possible. The magnitude of the
shear vector could favor some QLCS mesovortices, although that
threat should diminish into the morning hours. Storm propagation
with this line of storms could favor some flash flooding, but this
threat across central Oklahoma appears to be low at this time.
Another wave of showers and storms are possible in parts of south
central and southeast Oklahoma this evening and into the
overnight hours. Models are showing that PWATs could be over 2
inches, which is much higher than the 90th percentile (SPC's
sounding climatology has 1.31 inches for the 90th percentile).
With that being said, flooding and flash flooding are possible
through Thursday. Some places could see over 3 inches of rain.
Driving could be especially dangerous at night when you are unsure
about flooded roads. It is very important to turn around so you
don't drown!
Bunker
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 210 AM CDT Wed Oct 13 2021
With ongoing severe weather, will keep the long term discussion
shorter. A broad mid-level trough will move through the area by
the end of the week. Rain chances will exit the area by Friday mid
morning as a cold front traverses the area. Temperatures this
weekend will be more fall-like, with highs in the mid to upper
60s. Low temperatures will be in the 40s for most of the area, and
in the upper 30s across northwest Oklahoma. Early next week,
temperatures will stay near average, with no precipitation
expected.
Bunker
&&
.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Wed Oct 13 2021
Gusty south/southeast winds will continue overnight with a line of
thunderstorms that will move east across the entire area overnight
into Wednesday morning. MVFR and some IFR conditions will occur
with the storms. VFR conditions will then return during the
morning hours as drier air works into the area with a lighter
southwest wind. Winds back to the south by around 00Z with lower
clouds and MVFR conditions begin to spread back north.
&&
.UPPER AIR...
Issued at 210 AM CDT Wed Oct 13 2021
An Upper Air flight is planned for 09Z this morning for ongoing
severe weather.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 76 61 76 52 / 60 30 30 40
Hobart OK 77 57 80 51 / 10 10 20 20
Wichita Falls TX 79 63 82 54 / 70 50 20 10
Gage OK 73 47 77 44 / 0 0 10 20
Ponca City OK 76 55 75 49 / 40 20 30 50
Durant OK 80 64 78 59 / 90 90 70 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from this evening through Thursday evening for
OKZ043-047-048-050>052.
TX...None.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...30Hazardous weather outlook, Oct 12, 11:00 PM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1100 PM CDT Tue Oct 12 2021 OKZ004>048-050>052-TXZ083>090-140400- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1100 PM CDT Tue Oct 12 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight .Thunderstorms... There is a risk for severe thunderstorms late tonight into Wednesday morning. A line of thunderstorms will move out of the Texas panhandle and across much of Oklahoma thru the morning hours. Damaging winds up to 80 mph will become an increasing concern with this line of storms overnight, along with brief tornadoes. Hail up to the size of golf balls could accompany the line of storms also. With the severe weather expected to take place during the nighttime into morning hours, make sure you have multiple ways to receive warnings. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday .Thunderstorms... Ongoing severe weather will be possible across portions of Oklahoma and north Texas Wednesday morning as thunderstorms and a cold front continues to move across the area. Damaging winds will be the primary concern. Thunderstorms will remain possible across portions of central and southern Oklahoma and western north Texas through Wednesday evening before rain chances spread back north and continue Thursday. The severe potential will diminish by Wednesday afternoon. However, heavy rain will to be a concern. .Heavy Rain... Heavy rainfall Wednesday and Thursday could cause flooding in some areas, especially in parts of south central and southeastern Oklahoma where a Flood Watch is in effect for Wednesday night and Thursday.
In the hours before
Special weather statement, Oct 13, 2:23 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Norman OK
223 AM CDT Wed Oct 13 2021
OKZ010-011-015>017-130800-
Major OK-Woodward OK-Dewey OK-Custer OK-Blaine OK-
223 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of northern Custer,
northwestern Blaine, Dewey, southwestern Major and southeastern
Woodward Counties through 300 AM CDT...
At 222 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Seiling to 7 miles north of Butler.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fairview, Taloga, Thomas, Seiling, Canton, Cleo Springs, Longdale,
Oakwood, Putnam, Canton Lake, Orion, Chester, Orienta and Hucmac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3642 9836 3573 9875 3570 9936 3628 9900
TIME...MOT...LOC 0722Z 239DEG 45KT 3615 9893 3574 9922
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BRBSpecial weather statement, Oct 13, 2:29 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Norman OK
229 AM CDT Wed Oct 13 2021
OKZ021-022-034-035-130800-
Kiowa OK-Washita OK-Beckham OK-Greer OK-
229 AM CDT Wed Oct 13 2021
...A strong thunderstorm will impact portions of western Washita,
northwestern Kiowa, northern Greer and southeastern Beckham Counties
through 300 AM CDT...
At 229 AM CDT, Doppler radar was tracking a strong thunderstorm near
Delhi, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elk City, Burns Flat, Sentinel, Dill City, Canute, Carter, Rocky,
Foss, Willow, Retrop, Delhi and Brinkman.
This includes Interstate 40 between mile markers 48 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
&&
LAT...LON 3521 9975 3547 9916 3546 9912 3510 9898
3497 9979
TIME...MOT...LOC 0729Z 246DEG 49KT 3517 9963
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BRBSpecial weather statement, Oct 13, 2:58 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Norman OK
258 AM CDT Wed Oct 13 2021
OKZ005>007-011-012-015>017-130845-
Major OK-Garfield OK-Alfalfa OK-Dewey OK-Woods OK-Custer OK-Grant OK-
Blaine OK-
258 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of southeastern Woods,
northeastern Custer, Alfalfa, northern Blaine, Grant, eastern Dewey,
northwestern Garfield and Major Counties through 345 AM CDT...
At 257 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Manchester to 3 miles
northeast of Fairview to 6 miles northwest of Thomas. Movement was
northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Enid, Watonga, Fairview, Cherokee, Medford, Taloga, Helena, Okeene,
Pond Creek, Canton, Lahoma, Ringwood, Drummond, Carmen, Wakita, Cleo
Springs, Longdale, Kremlin, Goltry and Ames.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3665 9774 3617 9814 3616 9821 3609 9821
3578 9846 3581 9920 3637 9869 3700 9839
3700 9757
TIME...MOT...LOC 0757Z 234DEG 54KT 3694 9808 3631 9842 3582 9882
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
30Special weather statement, Oct 13, 3:00 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Norman OK
300 AM CDT Wed Oct 13 2021
OKZ016-017-021>023-033>036-TXZ083-130845-
Harmon OK-Kiowa OK-Washita OK-Caddo OK-Beckham OK-Greer OK-Custer OK-
Jackson OK-Blaine OK-Hardeman TX-
300 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of Washita, northwestern
Caddo, central Jackson, Custer, northwestern Kiowa, southwestern
Blaine, southern Harmon, Greer, eastern Beckham and northwestern
Hardeman Counties through 345 AM CDT...
At 300 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Custer City to near Burns Flat
to near Mangum to 3 miles northeast of Kirkland. Movement was
northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Altus, Elk City, Weatherford, Clinton, Hobart, Mangum, Cordell,
Hollis, Granite, Burns Flat, Hydro, Sentinel, Blair, Arapaho,
Olustee, Dill City, Canute, Corn, Eldorado and Lone Wolf.
This includes Interstate 40 between mile markers 38 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3458 10000 3496 9969 3539 9943 3551 9940
3551 9937 3570 9935 3574 9844 3540 9861
3442 9953 3447 10000
TIME...MOT...LOC 0800Z 237DEG 48KT 3576 9890 3534 9918 3488 9955 3442
10001
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
30Special weather statement, Oct 13, 3:35 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Norman OK
335 AM CDT Wed Oct 13 2021
OKZ007-008-012-013-017-018-130900-
Garfield OK-Kingfisher OK-Kay OK-Grant OK-Blaine OK-Noble OK-
335 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of western Kay,
Kingfisher, northwestern Noble, central Blaine, eastern Grant and
Garfield Counties through 400 AM CDT...
At 335 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Medford to near Drummond to 5 miles
southwest of Watonga. Movement was northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Enid, Blackwell, Watonga, Kingfisher, Tonkawa, Medford, Hennessey,
Waukomis, Pond Creek, Garber, Covington, Billings, Dover, Drummond,
Lamont, Kremlin, Breckenridge, Braman, Hunter and Fairmont.
This includes Interstate 35 between mile markers 212 and 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3660 9737 3574 9797 3570 9857 3617 9815
3617 9811 3622 9811 3627 9806 3700 9775
3700 9717
TIME...MOT...LOC 0835Z 238DEG 47KT 3683 9776 3631 9799 3578 9848
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
ZwinkSpecial weather statement, Oct 13, 3:41 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Norman OK
341 AM CDT Wed Oct 13 2021
OKZ017-018-022>024-035>038-TXZ083-085-130915-
Kiowa OK-Tillman OK-Kingfisher OK-Washita OK-Canadian OK-Caddo OK-
Comanche OK-Jackson OK-Blaine OK-Wilbarger TX-Hardeman TX-
341 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of eastern Washita,
northwestern Comanche, southwestern Kingfisher, Caddo, eastern
Jackson, Kiowa, southeastern Blaine, western Tillman, western
Canadian, northern Wilbarger and east central Hardeman Counties
through 415 AM CDT...
At 340 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Greenfield to 3 miles
southeast of Cloud Chief to 6 miles northwest of Chillicothe.
Movement was northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Altus, Frederick, Hinton, Carnegie, Snyder, Geary, Okarche, Hydro,
Tipton, Mountain View, Chillicothe, Binger, Fort Cobb, Calumet,
Mountain Park, Indiahoma, Eakly, Davidson, Roosevelt and Gotebo.
This includes Interstate 40 between mile markers 88 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3519 9882 3578 9843 3576 9790 3512 9833
3417 9908 3422 9970
TIME...MOT...LOC 0840Z 237DEG 48KT 3575 9843 3522 9878 3430 9961
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
ZwinkThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:12 PM CDT | Tornado Warning | OUN | Washita | 14 min |
| Oct 12, 7:19 PM CDT | Special Weather Statement | OUN | Tillman | 26 min |
| Oct 12, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Oct 12, 7:40 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 50 min |
| Oct 12, 8:02 PM CDT | Tornado Warning | OUN | Blaine, Custer, Dewey | 43 min |
| Oct 12, 8:12 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 48 min |
| Oct 12, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 49 min |
| Oct 12, 8:46 PM CDT | Tornado Warning | OUN | Blaine, Custer, Dewey | 44 min |
| Oct 12, 8:53 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa, Washita | 52 min |
| Oct 12, 9:43 PM CDT | Tornado Warning | OUN | Caddo | 32 min |
| Oct 12, 10:49 PM CDT | Special Weather Statement | OUN | Canadian | 41 min |
| Oct 12, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 77 min |
| Oct 13, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 61 min |
| Oct 13, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 67 min |
| Oct 13, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Major, Woods, Woodward | 61 min |
| Oct 13, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills | 46 min |
| Oct 13, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 29 min |
| Oct 13, 2:06 AM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| Oct 13, 2:23 AM CDT | Special Weather Statement | OUN | Dewey, Major | 37 min |
| Oct 13, 2:29 AM CDT | Special Weather Statement | OUN | Beckham | 31 min |
| Oct 13, 2:58 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Grant, Major | 47 min |
| Oct 13, 3:00 AM CDT | Special Weather Statement | OUN | Custer, Greer, Harmon, Jackson, Washita | 45 min |
| Oct 13, 3:35 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 25 min |
| Oct 13, 3:56 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Noble | 49 min |
| Oct 13, 4:11 AM CDT | Special Weather Statement | OUN | Caddo, Canadian | 49 min |
| Oct 13, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 39 min |
| Oct 13, 4:41 AM CDT | Special Weather Statement | OUN | Tillman | 49 min |
| Oct 13, 4:45 AM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 45 min |
| Oct 13, 4:59 AM CDT | Special Weather Statement | OUN | Cleveland, Comanche, Grady, Oklahoma | 46 min |
| Oct 13, 5:07 AM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 23 min |
| Oct 13, 5:27 AM CDT | Tornado Warning | OUN | Oklahoma | 18 min |
| Oct 13, 5:31 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 29 min |
| Oct 13, 5:41 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma, Stephens | 49 min |
| Oct 13, 5:44 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 18 min |
| Oct 13, 5:59 AM CDT | Special Weather Statement | OUN | Lincoln | 46 min |
| Oct 13, 6:06 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 24 min |
| Oct 13, 6:27 AM CDT | Special Weather Statement | OUN | Garvin, Lincoln, Pottawatomie | 33 min |
| Oct 13, 6:44 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 2 hr |
| Oct 13, 6:55 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 50 min |
| Oct 13, 6:57 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Love, Murray | 48 min |
| Oct 13, 7:19 AM CDT | Tornado Warning | OUN | Pontotoc, Pottawatomie, Seminole | 26 min |
| Oct 13, 7:29 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| Oct 13, 7:44 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 46 min |
| Oct 13, 8:07 AM CDT | Tornado Warning | OUN | Hughes | 23 min |
| Oct 13, 2:54 PM CDT | Special Weather Statement | OUN | Bryan | 66 min |
| Oct 13, 3:17 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.